Article first published online: 28 SEP 2007
Journal of the American Geriatrics Society
Volume 55, Issue 10, page 1697, October 2007
How to Cite
(2007), ERRATA. Journal of the American Geriatrics Society, 55: 1697. doi: 10.1111/j.1532-5415.2007.01493.x
- Issue published online: 28 SEP 2007
- Article first published online: 28 SEP 2007
Vol. 54, Issue 4, 713–715, Article first published online: 6 APR 2006
Dear Readers: Please note that in Table 3 of the article, Treatment of Dementia in Community-Dwelling and Institutionalized Medicare Beneficiaries, by Gruber-Baldini et al., published on pp 1508–1516 of this issue of JAGS, the antipsychotic drugs, Quetiapine and Ziprasidone should be listed under Atypical antipsychotics and not Typical antipsychotics.
Dear Readers: In the article, “Improving Quality of Care for Urban Elders with Diabetes and Cardiovascular Disease”, by Lisa B. Caruso, Kerri M. Clough-Gorr, and Rebecca A. Silliman published on pp 1656–1662 of this issue of JAGS, the legend for Figure 1 should read as:
The § before the first N and the * before the second N should be superscripted.
Figure 1. Project population flow chart, indicating patterns of Geriatric Ambulatory Practice (GAP) visits over the project period and intervention elements according to intervention period. §N is the total number of patients with at least one GAP visit at baseline or in the intervention period. *N is the number of patients with at least one GAP visit at baseline or in each of the intervention periods indicated by visit boxes connected to each arrow. Dashed lines (- - - -) indicate no visit in the intervention period. ICD-9=International Classification of Diseases, Ninth Revision; IP=intervention period.
In addition, in the box at the bottom of the Baseline period, titled Intervention Elements, at the first bullet point, the abbreviation GAP should not have a superscripted cross after it.
Dear Readers: The article, Chickenpox in a Geriatric Patient, published in the JAGS, 2006; 54:713–715, the correct spelling of the first two authors last names should be “Savopoulos CG, Apostolopoulou MI” instead of Savopoulus CG, Apostopoulou MI.